# SDR AWXA9700453

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, BLOWER FAULT LIGHT ILLUMINATED.  FAULT WAS ACCOMPANIED BY SLIGHT ELECTRICAL HOT SMELL.  REMOVED AND REPLACED BLOWER FAN, OPS TEST GOOD.
